MAUDE Adverse Event Report: HOLLISTER INCROPORATED NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER

HOLLISTER INCROPORATED NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER
Model Number 14803
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Lot number not provided so device history records could not be reviewed.Sample not returned so sample evaluation not possible.Root cause of reported irritation under the ostomy barrier and tape border cannot be determined.
 
Event or Problem Description
It was reported that an end user developed what she reported to be an allergic reaction to the hollister new image barrier.She said that her skin itches.She said she has used this product for 3 to 4 years and has not been able to resolve the itchiness.She reported that she saw her doctor who provided her with a prescription for triamcinolone acetonide cream.Hollister is sending her samples of a different formulation of new image barrier for her to try.

Brand Name
NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER
Common Device Name
NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key15968494
Report Number1119193-2022-00039
Device Sequence Number17381253
Product Code EXB
UDI-Device Identifier20610075148039
UDI-Public00610075148035
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number14803
Device Catalogue Number14803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale